# SDR AWXA200400761

- Difficulty date: July 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 45,335 hours, 31,120 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Part number: 9387M15P11
- Part serial: WYG1082
- Condition: Surges
- Location: Nr 1
- Part time: 43,381 hours, 27,697 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 3 MIN AFTER DEPARTURE FROM SJD EN ROUTE FOR PHX THE NR 1 ENGINE STARTED SURGING BETWEEN 25 TO 30 PERCENT, TURNED BACK TO SJD, JUST PRIOR TO SHUT DOWN AS PER THE CHECKLIST, SURGING STOPPED. MAINTENANCE ISSUED MEL 73-7, COND. 1. LT PMC INOP. ON 07/13/2004 MAINTENANCE REMOVED AND REPLACED MAIN ENGINE CONTROL, ENGINE RUN OPERATIONAL CHECK WAS GOOD. VENDORS FUNCTIONAL CHECK OF MAIN ENGINE CONTROL S/N WYG1082 COULD NOT CONFIRM REASON FOR REMOVAL. ALL SCHEDULES OPERATED WITHIN CMM LIMITS. CAN ASSEMBLY WAS REMOVED TO CHECK FOR SEPARATED SPRINGS OR FOD, NO DEFECTS WERE FOUND. TEST AND INSPECTION ACCOMPLISHED IAW CMM 73-21-16.
